Digital shy maps

Laurence Boxer

Abstract

We study properties of shy maps in digital topology.

Keywords

digital image; continuous multivalued function; shy map; isomorphism; Cartesian product; wedge

Subject classification

54C99; 05C99.

Full Text:

PDF

References

C. Berge, Graphs and Hypergraphs, 2nd edition, North-Holland, Amsterdam, 1976.

L. Boxer, Digitally continuous functions, Pattern Recognition Letters 15 (1994), 833-839.

https://doi.org/10.1016/0167-8655(94)90012-4

L. Boxer, A classical construction for the digital fundamental group, Pattern Recognition Letters 10 (1999), 51-62.

L. Boxer, Properties of digital homotopy, Journal of Mathematical Imaging and Vision 22 (2005),19-26.

https://doi.org/10.1007/s10851-005-4780-y

L. Boxer, Digital products, wedges, and covering spaces, Journal of Mathematical Imaging and Vision 25 (2006), 159-171.

https://doi.org/10.1007/s10851-006-9698-5

L. Boxer, Remarks on digitally continuous multivalued functions, Journal of Advances in Mathematics 9, no. 1 (2014), 1755-1762.

L. Boxer, Generalized normal product adjacency in digital topology, submitted (available at https://arxiv.org/abs/1608.03204).

L. Boxer and I. Karaca, Fundamental groups for digital products, Advances and Applications in Mathematical Sciences 11, no. 4 (2012), 161-180.

L. Boxer and P. C. Staecker, Connectivity preserving multivalued functions in digital topology, Journal of Mathematical Imaging and Vision 55, no. 3 (2016), 370-377.

https://doi.org/10.1007/s10851-015-0625-5

C. Escribano, A. Giraldo and M. Sastre, Digitally continuous multivalued functions, in: Discrete Geometry for Computer Imagery, Lecture Notes in Computer Science, vol. 4992, Springer, 2008, 81-92.

https://doi.org/10.1007/978-3-540-79126-3_9

C. Escribano, A. Giraldo and M. Sastre, Digitally continuous multivalued functions, morphological operations and thinning algorithms, Journal of Mathematical Imaging and Vision 42 (2012), 76-91.

https://doi.org/10.1007/s10851-011-0277-z

A. Giraldo and M. Sastre, On the composition of digitally continuous multivalued functions, Journal of Mathematical Imaging and Vision 58 (2015), 196-209.

https://doi.org/10.1007/s10851-015-0570-3

S.-E. Han, Non-product property of the digital fundamental group, Information Sciences 171 (2005), 73-91.

https://doi.org/10.1016/j.ins.2004.03.018

V. A. Kovalevsky, A new concept for digital geometry, shape in picture, Springer, New York (1994).

A. Rosenfeld, "Continuous" functions on digital images, Pattern Recognition Letters 4 (1987), 177-184.

https://doi.org/10.1016/0167-8655(86)90017-6

R. Tsaur and M. Smyth, Continuous multifunctions in discrete spaces with applications to fixed point theory, in: Digital and Image Geometry, Bertrand, G., Imiya, A., Klette, R. (eds.), Lecture Notes in Computer Science, vol. 2243, pp. 151-162, Springer, Berlin (2001).

https://doi.org/10.1007/3-540-45576-0_5

Abstract Views

74
Metrics Loading ...

Metrics powered by PLOS ALM




Creative Commons License


This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

Universitat Politècnica de València

e-ISSN: 1989-4147